MathSciNet Relay Station
MathSciNet bibliographic data
MR2674882 32Q26 (14D06 32Q20)
Paul, Sean Timothy; Tian, Gang CM stability and the generalized Futaki invariant II. Astérisque No. 328 (2009), 339–354 (2010). ISBN: 978-2-85629-289-1
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement